# SDR GTIA020130

- Difficulty date: February 19, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 7160 · Engine Air Intake System
- Part: Liner
- Condition: Separated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND NR 1 ENGINE INLET 6 O'CLOCK POSITION DYNAROHR ACOUSTIC LINER PULLING AWAY.  REPAIRED INLET NOSE COWL IAW MD-80 MM 54-04.  (M)
